Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On almost rational co-$ H$-spaces


Author: Hans-Werner Henn
Journal: Proc. Amer. Math. Soc. 87 (1983), 164-168
MSC: Primary 55P45
MathSciNet review: 677254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a 0-connected co-$ H$-space whose homotopy groups $ {\pi _n}(X)$ are $ Q$ vector spaces if $ n > 1$ and whose fundamental group $ {\pi _1}(X)$ is arbitrary. We prove that $ X$ is homotopy equivalent to a wedge of rational spheres of dimension at least two and of ordinary one-dimensional spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P45

Retrieve articles in all journals with MSC: 55P45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0677254-X
PII: S 0002-9939(1983)0677254-X
Keywords: Almost rational co-$ H$-spaces
Article copyright: © Copyright 1983 American Mathematical Society